# SDR TRAX200800380

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 36 AND FS 621 HAS POSSIBLE CRACK ON OUTBOARD UNDERSIDE IN RADIUS.
